# SDR CALA2024022000472

- Difficulty date: February 19, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N68453
- Make and model: Boeing 737924ER
- Aircraft serial: 41742
- Aircraft time: 36,834 hours, 13,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(SUPPORT TASK) AFT LH OVERWING EXTERIOR EMER LT INOP.    RELAMPED AFT L/H OVERWING EXTERIOR EMER LT. I.A.W. B737-900ER AM M 33-51-04. OPS TEST CHECKS GOOD I.A.W. B737-900ER AMM 33-51-04.
